Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
THE GROWTH OF THE INFINITE LONG-RANGE PERCOLATION CLUSTER
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Annals of Probability, ISSN 0091-1798, E-ISSN 2168-894X, Vol. 38, no 4, 1583-1608 p.Article in journal (Refereed) Published
Abstract [en]

We consider long-range percolation on Z(d), where the probability that two vertices at distance r are connected by an edge is given by p(r) = 1 - exp[-lambda(r)] is an element of (0, 1) and the presence or absence of different edges are independent Here, lambda(r) is a strictly positive, nonincreasing, regularly varying function We investigate the asymptotic growth of the size of the k-ball around the origin, vertical bar B-k vertical bar, that is, the number of vertices that ale within graphdistance k of the origin, for K -> infinity, for different lambda(r) We show that conditioned on the origin being in the (unique) infinite cluster, nonempty classes of nonmereasimi regularly varying lambda(r) exist, for which, respectively vertical bar B-k vertical bar(1/k) -> infinity almost surely, there exist 1 < a(1) < a(2) < infinity such that lim(k ->infinity)P(a(1) < vertical bar B-k vertical bar(1/k) < a(2)) = 1. vertical bar B-k vertical bar(1/k) -> 1 almost surely. This result can be applied to spatial SIR epidemics. In particular. regimes are identified for which the basic reproduction number. R-0, which is an important quantity for epidemics in unstructured populations, has a useful counterpart in spatial epidemics.

Place, publisher, year, edition, pages
2010. Vol. 38, no 4, 1583-1608 p.
Keyword [en]
Long-range percolation, epidemics, chemical distance
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-48969DOI: 10.1214/09-AOP517ISI: 000280387200010OAI: oai:DiVA.org:su-48969DiVA: diva2:376339
Note
authorCount :1Available from: 2010-12-10 Created: 2010-12-10 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Annals of Probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf